# SDR AALA981905

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slat Track
- Condition: Gouged
- Location: Ws 136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 SLAT TRACK CAN GOUGED FROM SLAT TRACK ON OUTBOARD SIDE.  REPAIRED IAW AARD 57-20-00-6.  (M)
